Ophthalmologic complications after intraoral local anesthesia with articaine.

Peñarrocha M; Sanchis JM.
Oral Surg Oral Med Oral Pathol, 2000; 90: 21-4.

Abstract:

A series of 14 cases of ophthalmologic complications after intraoral anesthesia of the posterior superior alveolar nerve is presented. The most commonly encountered symptoms were diplopia, mydriasis, palpebral ptosis, and abduction difficulties of the affected eye. In all cases, these effects occurred a few minutes after injection of the anesthetic, followed by complete resolution without sequelae on cessation of the anesthetic effect. The pathogenic mechanism underlying such ophthalmologic disorders is discussed in terms of a possible diffusion of the anesthetic solution toward the orbital region.

Ver artículo completo (requiere suscripción)

Compártelo
  • Print
  • Facebook
  • Twitter
  • LinkedIn
  • del.icio.us
Profesor Doctor Miguel Peñarrocha Diago © 2010 Aviso Legal